I just signed up after trying to help myself with my breathing. I hope someone can help me. I am a 33 year old non smoking female and have been diagnosed with asthma. I NEVER had asthma in my life. It all started in Jan 08 doing house construction. I was wheezing so bad and finally went to a medemerge. They gave me breathing treatments and x rays. They said they can see my lungs were inflamed. I had went to an allergist for over 6 months since they thought maybe it was allergies. I had scratch tests done and tried several inhalers. Now I see a pulmnologist. He made me get a PFT and I barely made it through that. Anyone talking to me realizes what a struggle it is to breathe. Luckily I don't have the coughing fits I use to have. I use to be very active and fit. I can't even take a flight of stairs without needing my inhaler. I am now on the strongest dose of Advair 2 x a day and still need the rescue inhaler daily. I gained so much weight over the past year since i am no longer active. I constanly have heaviness in my chest. Some doctors want to blame my pets but the tests came out negative and I always have had pets with NO breathing problems! I am so depressed now. I never went to doctors because any time I needed them they don't help. I did have a few chest x rays over the past year and nothing comes up. I was in the ER last Oct. from chest pains associated with not breathing. Asthma seems so general and I am tired of taking tons of meds, wasting the money and it not working! Now the pulmnologist wants me to see a different allergist hoping they can do more tests. I don't even get seasonal allergies. It did seem like it started with ripping out the 50 year old sheet rock. If anyone has any suggestions I would really appreciate it. I want my health and life back!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?